# SDR SWAA2022021862500

- Difficulty date: January 19, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737*
- Aircraft serial: 30235
- Aircraft time: 59,491 hours, 36,468 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Part number: 142NWB
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142NWB AFT CARGO COMPARTMENT 2022-57806 / [01] EVALUATED BULKHEAD PANEL 142NWB AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR IAW B737-700 AMM 25-52-00-200-806 PAR. 6.D (3) DAMAGE SIZE L= 3? W= 0.08? AND REPAIRED PANEL IAW AMM 25-52-01-300-805 PAR.4.F TOOL USED CALIPER P/N 500-196-30 S/N A20226522 DUE DATE 11-AUG-22.;[02] EVALUATED BULKHEAD PANEL 142NWB AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR IAW B737-700 AMM 25-52-00-200-806 PAR. 6.D (3) DAMAGE SIZE L= 3? W= 0.08? AND REPAIRED PANEL IAW AMM 25-52-01-300-805 PAR.4.F TOOL USED CALIPER P/N 500-196-30 S/N A20226522 DUE DATE 11-AUG-22.
